# SDR PCSA07300501

- Difficulty date: July 30, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N804AJ
- Make and model: Boeing 727-2D3
- Aircraft serial: 21021
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control System
- Condition: Uncontrollable
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 8316 - AFTER TAKEOFF FROM BAQ AIRCRAFT UNABLE TO PRESSURIZE, FLIGHT CREW COMPLETED ALTERNATE PROCEDURE WITH NO SUCCESS AND RETURNED BACK TO BAQ WITHOUT FURTHER INCIDENT.  MAINTENANCE VISUALLY INSPECTED MAIN CARGO DOOR FOR LEAKS, CHECKED C1, C2, AND AFT ENTRY DOOR FRAME AND SEALS FOR LEAKS.  PERFORMED AMERIJET 7-29 PRESSURIZATION WORK CARD, OPERATIONAL CHECK OK.  PERFORMED DECAY CHECK IAW B-727 MM CH 5-51-101, DECAY CHECK WITHIN LIMITS.  COULD NOT DUPLICATE PROBLEM, AIRCRAFT RETURNED TO SERVICE.
